MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE; ARTHROSCOPIC SUTURING NEEDLE

CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE; ARTHROSCOPIC SUTURING NEEDLE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a (b)(6) year old underwent a shoulder arthroscopy left/rcr.Suture passing needle broken intra-op, broken needle was not found, 1 mm x 2mm broken tip.Surgeon was aware of the lost/broken needle.There was no serious injury or patient death.Searched drapes and surrounding areas by surgical team.X-ray was taken in the or, no evidence of needle in patient after x-ray.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO SUTURE PASSER NEEDLE
Common Device Name
ARTHROSCOPIC SUTURING NEEDLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key11553431
Report Number3006108336-2021-00013
Device Sequence Number19790171
Product Code NBH
UDI-Device Identifier00887868270147
UDI-Public(01)00887868270147(17)220409(10)70418-1
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2022
Device Model NumberN/A
Device Catalogue NumberCM-9011
Device Lot Number70418-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1